# SDR CALA2022072001831

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Lbl 15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRA CKED REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 ACCOMPLISHED BY V905004, AND INSPECTED BY V932009. IAW B737-800 SRM 51-40-02 AND BAS DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00114 AND HANGER N/R 5867203 FOR WORK ACCOMPLISHED CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00114, WORK
